# SDR QXEA9500426

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116Z
- Make and model: Swrngn SA227AC
- Aircraft serial: AC598
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL5040M5
- Condition: Malfunctioned
- Location: Horiz Stab
- Component: Swrngn
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALW - FIRST OFFICER NOTED TRIM-IN-MOTION BEEP, BUT HAD NO STABILIZER TRIM AFTER FLAPS WERE SELECTED TO FULL.  TRIM SELECTED TO CAPTAIN'S SIDE AND STILL NO TRIM.  AIRCRAFT LANDED IN ALW WITHOUT FURTHER INCIDENT.
